Abdelhafez Mostafa Abdallah Ahmed

Абделхафиз Мостафа Абдаллах Ахмед


Primary affiliation

  • Sohag University, Sohag, Egypt
  • Sohag, Egypt, Egypt

Journal publications:

  1. Abdelhafez M.A., Tsybulin V.G. Modeling of anisotropic convection for the binary fluid in porous medium, Computer Research and Modeling, 2018, vol. 10, no. 6, pp. 801-816

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus